On a theorem of Waldspurger and on Eisenstein series of Klingen type.
Mathematische Annalen, Tome 288 (1990) no. 1, pp. 361-388
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
quaternion algebras, special values of twisted L-series, modular forms of even integral weight, Fourier coefficients, Eisenstein series of Klingen type, theta series, quaternary quadratic forms, half-integral weight, Waldspurger's formula
@article{MAN_1990__288_1_164740,
author = {Siegfried B\"ocherer and R. Schulze-Pillot},
title = {On a theorem of {Waldspurger} and on {Eisenstein} series of {Klingen} type.},
journal = {Mathematische Annalen},
pages = {361--388},
year = {1990},
volume = {288},
number = {1},
zbl = {0688.10025},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__288_1_164740/}
}
Siegfried Böcherer; R. Schulze-Pillot. On a theorem of Waldspurger and on Eisenstein series of Klingen type.. Mathematische Annalen, Tome 288 (1990) no. 1, pp. 361-388. http://geodesic.mathdoc.fr/item/MAN_1990__288_1_164740/